Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 49, NWS Charleston, WV

June 13, 20217 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 13, 2021, 6:49 PM EDT for 7 counties in West Virginia. It was in force for 41 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2021, 6:49 PM EDT (22:49 UTC)
Expired
Jun 13, 2021, 7:30 PM EDT
In force
41 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clay County, WV, Fayette County, WV, Kanawha County, WV, Nicholas County, WV, Pocahontas County, WV, Raleigh County, WV, Webster County, WV

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 6:54 PM EDTTSTM WND DMGMount Nebo, WV3 TREES REPORTED DOWN IN MOUNT NEBO. TIME ESTIMATED FROM RADAR.
Jun 13, 7:07 PM EDTTSTM WND DMGRichwood, WVTWO TREES REPORTED DOWN IN RICHWOOD. TIME ESTIMATED FROM RADAR.
Jun 13, 7:13 PM EDTTSTM WND DMGGaymont, WVSEVERAL TREES DOWN, TIME ESTIMATED FROM RADAR
Jun 13, 7:13 PM EDTTSTM WND DMGGaymont, WVSEVERAL TREES DOWN, TIME ESTIMATED FROM RADAR.
Jun 13, 7:27 PM EDTTSTM WND DMG1 E Clifftop, WVSEVERAL TREES DOWN
Jun 13, 7:27 PM EDTTSTM WND DMG1 E Clifftop, WVSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 12:50 PM EDTSevere Thunderstorm WatchSPC7 hr
Jun 13, 4:56 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2021-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2021-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
614 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WUUS51 KRLX 132249
SVRRLX
WVC015-019-039-067-075-081-101-132330-
/O.NEW.KRLX.SV.W.0049.210613T2249Z-210613T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston WV
649 PM EDT Sun Jun 13 2021

The National Weather Service in Charleston West Virginia has issued a

* Severe Thunderstorm Warning for...
  Southwestern Pocahontas County in northeastern West Virginia...
  Nicholas County in southeastern West Virginia...
  East central Kanawha County in central West Virginia...
  Northeastern Raleigh County in southeastern West Virginia...
  Southern Webster County in northeastern West Virginia...
  Southern Clay County in north central West Virginia...
  Fayette County in southeastern West Virginia...

* Until 730 PM EDT.

* At 649 PM EDT, severe thunderstorms were located along a line
  extending from 11 miles northwest of Marlinton to near Richwood to
  near Smithers, moving south at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Summersville, Fayetteville, Richwood, Marlinton, Babcock State
  Park, Webster Springs, Oak Hill, Mount Hope, Ansted, Addison
  (Webster Springs), Gauley Bridge, Camden-On-gauley, Bradley, Glen,
  Hawks Nest State Park, Craigsville, Camden On Gauley, Piney View,
  Prosperity and Powellton.

This includes Route 19 between mile markers 1 and 54.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Hail and damaging winds and continuous cloud to ground lightning is 
occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

Please report severe weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3805 8026 3811 8036 3823 8036 3827 8044
      3808 8071 3810 8088 3806 8087 3806 8080
      3804 8083 3798 8077 3791 8079 3784 8121
      3834 8133 3843 8121 3845 8063 3852 8024
      3839 8024 3841 8021 3843 8019 3809 7994
TIME...MOT...LOC 2249Z 339DEG 22KT 3833 8025 3825 8057 3821 8127 

HAIL...1.00IN
WIND...60MPH
 
$$

19
2 follow-up statements
664 
WWUS51 KRLX 132312
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
712 PM EDT Sun Jun 13 2021

WVC015-039-132321-
/O.CAN.KRLX.SV.W.0049.000000T0000Z-210613T2330Z/
Kanawha WV-Clay WV-
712 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KANAWHA AND
SOUTHERN CLAY COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, southeastern and northeastern West Virginia. A Severe
Thunderstorm Watch also remains in effect until 1000 PM EDT for
southeastern West Virginia.

LAT...LON 3805 8026 3811 8036 3823 8036 3827 8044
      3808 8071 3810 8088 3808 8090 3806 8087
      3806 8080 3804 8083 3798 8077 3795 8081
      3791 8079 3784 8121 3821 8129 3824 8125
      3825 8107 3841 8018 3808 7999
TIME...MOT...LOC 2311Z 270DEG 22KT 3822 8018 3814 8050 3810 8120 

$$

WVC019-067-075-081-101-132330-
/O.CON.KRLX.SV.W.0049.000000T0000Z-210613T2330Z/
Pocahontas WV-Nicholas WV-Raleigh WV-Webster WV-Fayette WV-
712 PM EDT Sun Jun 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHWESTERN POCAHONTAS...SOUTHERN NICHOLAS...NORTHEASTERN
RALEIGH...SOUTHEASTERN WEBSTER AND FAYETTE COUNTIES...

At 711 PM EDT, severe thunderstorms were located along a line
extending from near Marlinton to near Richwood to near Hawks Nest
State Park, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Summersville, Fayetteville, Richwood, Marlinton, Babcock State Park,
Oak Hill, Mount Hope, Ansted, Gauley Bridge, Bradley, Craigsville,
Hawks Nest State Park, Piney View, Prosperity, Powellton, Hillsboro,
Thurmond, Canvas, Cranberry Mountain Nature Center and Swiss.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3805 8026 3811 8036 3823 8036 3827 8044
      3808 8071 3810 8088 3808 8090 3806 8087
      3806 8080 3804 8083 3798 8077 3795 8081
      3791 8079 3784 8121 3821 8129 3824 8125
      3825 8107 3841 8018 3808 7999
TIME...MOT...LOC 2311Z 270DEG 22KT 3822 8018 3814 8050 3810 8120 

HAIL...1.00IN
WIND...60MPH
 
$$

19
344 
WWUS51 KRLX 132326
SVSRLX

Severe Weather Statement
National Weather Service Charleston WV
726 PM EDT Sun Jun 13 2021

WVC019-067-075-081-101-132335-
/O.EXP.KRLX.SV.W.0049.000000T0000Z-210613T2330Z/
Pocahontas WV-Nicholas WV-Raleigh WV-Webster WV-Fayette WV-
726 PM EDT Sun Jun 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POCAHONTAS...
SOUTHERN NICHOLAS...NORTHEASTERN RALEIGH...SOUTHEASTERN WEBSTER AND
FAYETTE COUNTIES WILL EXPIRE AT 730 PM EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, southeastern and northeastern West Virginia. A Severe
Thunderstorm Watch also remains in effect until 1000 PM EDT for
southeastern West Virginia.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of Fayette, southern Nicholas, southern Webster, and 
southeast Pocahontas Counties.

LAT...LON 3805 8026 3811 8036 3823 8036 3827 8044
      3808 8071 3810 8088 3808 8090 3806 8087
      3806 8080 3804 8083 3798 8077 3795 8081
      3791 8079 3784 8121 3821 8129 3824 8125
      3825 8107 3841 8018 3808 7999
TIME...MOT...LOC 2325Z 270DEG 22KT 3814 8014 3806 8046 3802 8116 

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:01 PM EDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jun 13, 3:01 PM EDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
301 PM EDT Sun Jun 13 2021

.SYNOPSIS...
Showers and possible strong storms continue into this evening,
before a cold front before crosses tonight. A reinforcing cold
front crosses Monday evening. High pressure mid/late next week.

&&

.NEAR TERM /THROUGH MONDAY/...
As of 230 PM Sunday...

 	Slight Risk for Severe Thunderstorms Today...

At the time of writing showers and thunderstorms were firing up
across Ohio and northern West Virginia in alignment with a
digging shortwave trough and accompanying surface cold front.
With convective parameters of 800-1000 J/kg of DCAPE and 20-25
kts of bulk shear noted on Mesoanalysis, the main concern with
storms that do have the capability of growing to strong to
severe levels will be the potential for downbursts and damaging
wind gusts. Forecast soundings denote freezing levels of 13-14
kft for today, which is plausible for healthy vertical cells to
produce hail. On top of that, training cells poses a concern for
high water issues given previously tarnished flash flood
guidance. A Severe Thunderstorm Watch has been issued for the
northern portions of the forecast area and will remain in effect
until 7 PM as it currently stands.

These showers and storms will continue to propagate
southeastward after transpiring through this evening ahead of
the aforementioned cold frontal passage progged to occur late
tonight. 12z suite CAMs hint this line will push east of the
Appalachians after 8-10 PM, leaving behind leftover showers
along the higher terrain before destabilizing heading into the
overnight period. Dewpoints will remain in the 60s in the wake
of FROPA tonight, with another decent signal for low stratus and
fog across the area heading into Monday morning.

A brief lull in precipitation will take shape for the start of
the work week before a reinforcing cold front arrives Monday
afternoon. Its parent shortwave sinks down from the Upper Great
Lakes and sweeps the surface boundary through northern West
Virginia during the later half of the day. Dewpoints in the 60s
will still have residence over the area when the secondary front
arrives, prompting another round of showers and storms. The
severity threat will be less than what is being observed today,
but a marginal risk will be in effect for portions of southeast
Ohio and northern West Virginia.

Temperatures today and Monday ahead of the frontal boundaries
will boost up into the mid to upper 80s across the lowlands.
Overnight lows approach the mid 60s, further solidifying the
potential for fog for the Monday morning commute.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
As of 300 PM Sunday...

The reinforcing cold front makes its final passage overnight
Monday with precip wrapping up along the mountains in
accordance. Colder northwest air will arrive in its wake,
prompting highs to tumble on Tuesday into the upper 70s in the
lowlands and 60s for the highest elevations. Mostly dry weather
takes shape for a brief time on Tuesday before yet another
disturbance in a series of shortwaves plunges down into western
Pennsylvania during peak heating hours. This imposes potential
for showers and storms across our northeastern zones, but in a
much lesser capacity compared to the last several days.

Stout high pressure prevails upstream over the Great Lakes for
midweek, providing subsidence over the Central Appalachians to
finally allow a dry spell to take shape. Dewpoints will become
depleted as dry air settles overhead, allowing for a Chamber of
Commerce day on Wednesday with temperatures hovering in the mid
70s.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
As of 300 PM Sunday...

High pressure will remain parked nearby through the majority of
the work week with cooler than normal air in place. As this
surface feature exits off the Carolina coast, return flow will
transpire and usher in Gulf moisture in time for a system
gearing up for the start of the weekend. This northern stream
disturbance may tap into a tropical airmass emerging out of the
Gulf of Mexico, setting up for a wet weekend ahead.

Temperatures return to near seasonable levels by the end of the
work week within the southwesterly flow regime.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
As of 650 AM Sunday...

     Slight Risk for Severe Thunderstorms Northern WV Sunday...

Afternoon thunderstorms are underway across northern West
Virginia and southeast Ohio as a cold front nears the region.
Some of these storms may pose a damaging wind threat through
this evening with the potential for hail as well. All terminals
will be susceptible to receiving a dose of rain and higher wind
gusts, so opted for TEMPO groups through the conclusion of the
current ZULU day.

The front will cross overnight, leaving behind a combination of
stratus and fog for Monday morning within the post-frontal moist
environment. If sites do see direct impact from a shower or
storm today, the likelihood for fog development will increase.

Conditions stabilize for a brief time Monday morning before a
secondary cold front arrives in the late afternoon. The bulk of
this convection skirts our northern terminals late in the TAF
period.

Winds will be generally light and variable outside of
thunderstorms today, then shifting out of the west/northwest for
Monday in the wake of the cold front.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z MONDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: TAFs will need amended where thunderstorms
approach this afternoon and evening. Formation of fog and
stratus is likely to vary overnight tonight.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    H
EKN CONSISTENCY  H    H    H    H    H    H    M    H    H    H    H    H
PKB CONSISTENCY  H    H    M    M    H    H    H    H    H    H    H    L
CKB CONSISTENCY  H    H    H    M    H    H    H    H    H    H    L    H

AFTER 18Z MONDAY...
IFR in fog possible most mornings this week.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MEK
NEAR TERM...MEK
SHORT TERM...MEK
LONG TERM...MEK
AVIATION...MEK
Hazardous weather outlook, Jun 13, 5:03 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
503 PM EDT Sun Jun 13 2021

KYZ101-103-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-039-
040-519>526-142115-
Greenup-Boyd-Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-
Gallia-Lawrence OH-Wayne-Cabell-Mason-Jackson WV-Wood-Pleasants-
Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt-Calhoun-Ritchie-Doddridge-
Clay-Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour-
Northwest Nicholas-Southeast Nicholas-Northwest Webster-
Southeast Webster-Northwest Pocahontas-Southeast Pocahontas-
Northwest Randolph-Southeast Randolph-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southeast Ohio and much of West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

 Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall again mainly
during the afternoon and evening. Although the thunderstorms will
not be as slow moving, nor the atmosphere as moist, as during late
last week, rainfall can become locally excessive if thunderstorms
hit
the same location more than once, especially given moist soil
conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Additional showers and storms are possible on Monday.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

KYZ102-105-VAZ003-004-WVZ024>026-033-034-515>518-142115-
Carter-Lawrence KY-Dickenson-Buchanan-Mingo-Logan-Boone-McDowell-
Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-
503 PM EDT Sun Jun 13 2021

...SEVERE THUNDERSTORM WATCH 267 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for portions of northeast
Kentucky, southwest Virginia, and portions of southeast West
Virginia and southern West Virginia.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is also a marginal risk for excessive rainfall today, again
mainly during the afternoon and evening. Although the thunderstorms
will not be as slow moving, nor the atmosphere as moist, as during
late last week, rainfall can become locally excessive if
thunderstorms hit the same location more than once, especially given
moist soil conditions from the recent rainfall last week.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions by calling the toll-free spotter hotline, or by other
methods detailed at www.weather.gov/rlx/reports.

In the hours before

Local storm report, Jun 13, 6:13 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             CHLOE                   38.69N  81.09W
06/13/2021  E1.00 INCH       CALHOUN            WV   PUBLIC

&&

EVENT NUMBER RLX2100718

SL
Local storm report, Jun 13, 6:18 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
618 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 PM     FLASH FLOOD      SHIRLEY                 39.40N  80.77W
06/13/2021                   TYLER              WV   911 CALL CENTER

            FLOODING REPORTED ALONG DOE RUN ROAD

&&

EVENT NUMBER RLX2100719

MEK
Local storm report, Jun 13, 6:25 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
625 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     3 WNW OLDTOWN           38.46N  82.95W
06/13/2021                   GREENUP            KY   911 CALL CENTER

            TREES DOWN ALONG LAUREL ROAD

&&

EVENT NUMBER RLX2100720

SL
Local storm report, Jun 13, 6:28 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
628 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0509 PM     TSTM WND DMG     3 SW OLDTOWN            38.41N  82.94W
06/13/2021                   GREENUP            KY   911 CALL CENTER

            POWER LINES DOWN IN AREA OF CRANE CREEK

&&

EVENT NUMBER RLX2100721

SL
Local storm report, Jun 13, 6:30 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     FLASH FLOOD      1 S LOAD                38.53N  82.97W
06/13/2021                   GREENUP            KY   911 CALL CENTER

            FLOODING HAS WASHED OUT WHITE OAK ROAD

&&

EVENT NUMBER RLX2100723

SL
Local storm report, Jun 13, 6:44 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT SUN JUN 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     FLASH FLOOD      1 SE ALICE              38.98N  80.80W
06/13/2021                   GILMER             WV   DEPT OF HIGHWAYS

            US-33 EASTBOUND AT ALICE RD CLOSED FOR HIGH WATER

&&

EVENT NUMBER RLX2100724

JP

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 11:47 AM EDTSpecial Weather StatementRLXTyler43 min
Jun 13, 12:27 PM EDTSpecial Weather StatementRLXDoddridge48 min
Jun 13, 12:43 PM EDTFlash Flood WarningRLXDoddridge, Harrison, Tyler2 hr
Jun 13, 1:19 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Upshur41 min
Jun 13, 1:45 PM EDTSpecial Weather StatementRLXLewis, Upshur45 min
Jun 13, 2:02 PM EDTSevere Thunderstorm WarningRLXBarbour, Lewis, Randolph, Upshur43 min
Jun 13, 2:45 PM EDTSpecial Weather StatementRLXBraxton45 min
Jun 13, 3:05 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Tyler40 min
Jun 13, 3:17 PM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis43 min
Jun 13, 3:22 PM EDTSevere Thunderstorm WarningRLXTaylor38 min
Jun 13, 3:36 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Wood39 min
Jun 13, 3:37 PM EDTFlash Flood WarningRLXBraxton, Doddridge, Gilmer, Harrison, Lewis, Pleasants and 3 more4 hr
Jun 13, 3:44 PM EDTSevere Thunderstorm WarningRLXDoddridge, Harrison, Lewis, Pleasants, Ritchie, Tyler46 min
Jun 13, 4:01 PM EDTSevere Thunderstorm WarningRLXUpshur, Webster29 min
Jun 13, 4:02 PM EDTFlash Flood WarningRLXPleasants, Ritchie, Wood3 hr
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt38 min
Jun 13, 4:17 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Lewis, Upshur43 min
Jun 13, 4:20 PM EDTSevere Thunderstorm WarningRLXMason40 min
Jun 13, 4:40 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood35 min
Jun 13, 4:43 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Ritchie, Wirt47 min
Jun 13, 5:09 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Ritchie, Wirt, Wood27 min
Jun 13, 5:20 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Gilmer40 min
Jun 13, 5:29 PM EDTSevere Thunderstorm WarningRLXCalhoun, Jackson, Roane, Wirt31 min
Jun 13, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam26 min
Jun 13, 5:42 PM EDTFlash Flood WarningRLXPocahontas4 hr
Jun 13, 5:45 PM EDTSevere Thunderstorm WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more45 min
Jun 13, 5:49 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Gilmer, Ritchie3 hr
Jun 13, 5:50 PM EDTSevere Thunderstorm WarningRLXJackson, Wirt, Wood40 min
Jun 13, 5:57 PM EDTSevere Thunderstorm WarningRLXKanawha, Putnam48 min
Jun 13, 5:58 PM EDTFlash Flood WarningRLXWirt, Wood3 hr
Jun 13, 6:04 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Logan, Wayne41 min
Jun 13, 6:18 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Kanawha, Nicholas, Pocahontas and 2 more42 min
Jun 13, 6:24 PM EDTSevere Thunderstorm WarningRLXCalhoun, Gilmer, Roane, Wirt36 min
Jun 13, 6:36 PM EDTSevere Thunderstorm WarningRLXBoone, Kanawha, Lincoln, Logan, Putnam39 min
Jun 13, 6:43 PM EDTFlash Flood WarningRLXBraxton, Calhoun, Clay, Gilmer, Nicholas, Roane and 1 more3 hr
Jun 13, 7:01 PM EDTFlash Flood WarningRLXPocahontas3 hr
Jun 13, 7:01 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo44 min
Jun 13, 7:08 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, Raleigh, Wyoming52 min
Jun 13, 7:10 PM EDTFlash Flood WarningRLXWebster3 hr
Jun 13, 7:24 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh51 min
Jun 13, 7:34 PM EDTSevere Thunderstorm WarningRLXKanawha26 min
Jun 13, 7:54 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh51 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.